# SDR SWAA2019081535963

- Difficulty date: July 22, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1010
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CORRODED AT BS. 767, STR. 26L.    R&R STRINGER CLIP IAW SRM & DWG.
